The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 14


Preprint: Rational wavelet decompositions of transfer functions ...
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
J R Partington (pmt6jrp@gps1.leeds.ac.uk)
Guest





PostPosted: Mon Dec 02, 2002 1:21 pm    
Subject: Preprint: Rational wavelet decompositions of transfer functions ...
Reply with quote

Preprint: Rational wavelet decompositions of transfer functions ...

Preprint available on request to pmt6jrp@leeds.ac.uk
Title: Rational wavelet decompositions of transfer functions in
Hardy-Sobolev classes
Authors: N.F. Dudley Ward and J.R. Partington
Series: University of Leeds Department of Pure Mathematics, 1994
Abstract: The model apporoximation of transfer functions using
so-called rational wavelets (or molecular decompositions) is
considered. By using techniques from Hardy-Sobolev spaces it is
shown that one can employ Hilbert space methods such as a modified
matching pursuit algorithm and least squares technique to obtain
good approximations in both $H^2$ and $H^infty$ norms. Several
theoretical results are given on rates of convergence when the
methods are applied to delay systems and fractional filters.
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025327 seconds : 18 queries executed : GZIP compression disabled